zbMATH — the first resource for mathematics

Optimal control of a batch service queueing system with bounded waiting time. (English) Zbl 0592.90033
The author studies the optimal regulations of service in order to minimize the expected average cost per unit of time over an infinite time horizon. The properties of analytical solution have been examined.
Reviewer: R.K.Verma

90B22 Queues and service in operations research
90C40 Markov and semi-Markov decision processes
60K25 Queueing theory (aspects of probability theory)
Full Text: EuDML
[1] H. A. David: Order Statistics. Wiley, New York 1970. · Zbl 0223.62057
[2] R. K. Deb, R. F. Serfozo: Optimal control of batch service queues. Adv. Appl. Prob. 5 (1973), 340-361. · Zbl 0264.60066 · doi:10.2307/1426040
[3] A. Federgruen A. Hordijk, H. C. Tijms: Denumerable state semi-Markov decision processes with unbounded costs, average cost criterion. Stoch. Proc. Appl. 9 (1979), 223-235. · Zbl 0422.90084 · doi:10.1016/0304-4149(79)90034-6
[4] H. Mine, V. Makiš: Optimal operating policies for a stochastic clearing system with bounded waiting times. Memoirs of the Faculty of Engineering, Kyoto University 46 (1984), 1-6.
[5] V. Makiš: Optimal control characteristics of a queueing system with batch services. Kybernetika 21 (1985), 3, 197-212. · Zbl 0578.60093 · eudml:28691
[6] S. M. Ross: Applied Probability Models with Optimization Applications. Holden-Day, San Francisco 1970. · Zbl 0213.19101
[7] H. J. Weiss: The computation of optimal control limits for a queue with batch services. Management Sci. 25 (1979), 320-328. · Zbl 0426.90032 · doi:10.1287/mnsc.25.4.320
[8] H. J. Weiss: Further results on an infinite capacity shuttle with control at a single terminal. Operations Res. 29 (1981), 1212-1217. · Zbl 0474.90039 · doi:10.1287/opre.29.6.1212
[9] A. A. Yushkevich: On the semi-Markov controlled models with the average reward criterion. Teorija Verojat. i Primenen. 26 (1981), 808-815. · Zbl 0478.60091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.